Per citar aquest document: http://ddd.uab.cat/record/110467
Darboux integrability for polynomial vector fields on the 2-dimensional sphere
Gutierrez, Carlos (ICMC-USP (Sao Carlos, Brasil))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Títol variant: Integrabilidad darbouxiana para campos vectoriales polinómicos sobre la esfera de dos dimensiones.
Data: 2002
Resum: The paper is organized as follows. In section 2 we present a summary of the main results of the Darbouxian theory of integrability for the planar polynomial vector fields that we will extend to polynomial vector fields on the 2-dimensional sphere. In Section 3 we give the definitions of polynomial vector field on the 2-dimensional sphere and of a first integral for such vector.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; publishedVersion
Matèria: Camps vectorials ; Vector fields
Publicat a: Extracta mathematicae, Vol. 17, Núm. 2 (2002) , p. 289-301, ISSN 0213-8743

Adreça alternativa: http://dialnet.unirioja.es/servlet/articulo?codigo=837105


13 p, 198.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2013-07-19, darrera modificació el 2016-10-24



   Favorit i Compartir